MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 9 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 9 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151650912
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Scar Tissue (2060); No Code Available (3191)
Date of Event 12/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received 17 june 2019 and were reviewed 16 september 2019 for mdr reportability.On (b)(6) 2017, the patient underwent total left knee arthroplasty due to end-stage primary osteoarthritis of the left knee.It was noted the patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with the attune knee.Competitor¿s cement was implanted in the procedure.On (b)(6) 2017, the patient underwent a left knee revision due to stiffness, with revision of the tibial insert.The surgeon reported a lot of scar tissue that was resected out.He then reported the removal of the polyethylene liner.There were no complaints regarding the patella, femoral component, nor the tibial component, and these were not revised.The surgeon reported no intraoperative complications.Attune tibial insert was implanted in the procedure.Doi: (b)(6) 2017, dor: (b)(6) 2017 (lt knee).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision depuy synthes of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint (b)(4).Investigation summary: the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS RP INSRT SZ 9 12MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9167418
Report Number1818910-2019-108354
Device Sequence Number11416844
Product Code NJL
UDI-Device Identifier10603295053033
UDI-Public10603295053033
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number151650912
Device Lot Number8121816
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL ANAT PAT 41MM; ATTUNE PS FEM LT SZ 9 CEM; ATTUNE RP TIB BASE SZ 9 CEM; COMPETITOR CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR